RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 271–330 (Mi semr1061)  

Geometry and topology

Four-dimensional metric Lie groups with zero Schouten–Weyl tensor

P. N. Klepikov

Altai State University, 61, Lenina ave., Barnaul, 656049, Russia

Abstract: In this paper we investigate a left-invariant (pseudo)Riemannian metrics on four-dimensional Lie groups with zero Schouten–Weyl tensor. A complete classification of metric Lie algebras of such Lie groups is obtained.

Keywords: left-invariant (pseudo)Riemannian metrics, Lie groups, Ricci operator, Schouten–Weyl tensor, Segre types.

DOI: https://doi.org/10.33048/semi.2019.16.019

Full text: PDF file (327 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.764.2
MSC: 53C30, 53C50
Received March 18, 2018, published March 11, 2019

Citation: P. N. Klepikov, “Four-dimensional metric Lie groups with zero Schouten–Weyl tensor”, Sib. Èlektron. Mat. Izv., 16 (2019), 271–330

Citation in format AMSBIB
\Bibitem{Kle19}
\by P.~N.~Klepikov
\paper Four-dimensional metric Lie groups with zero Schouten--Weyl tensor
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 271--330
\mathnet{http://mi.mathnet.ru/semr1061}
\crossref{https://doi.org/10.33048/semi.2019.16.019}


Linking options:
  • http://mi.mathnet.ru/eng/semr1061
  • http://mi.mathnet.ru/eng/semr/v16/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:16
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019